Advanced search
Start date
Betweenand

Eduardo Alex Hernández Morales

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto (FFCLRP)  (Institutional affiliation for the last research proposal)
Birthplace: Chile

bachelor's at Licenciatura em Matemática from Universidad de Santiago de Chile (1990), master's at Magister em matemática by Universidad de Santiago de Chile (1994) and doctorate in Mathematics by Universidade Estadual de Campinas (1998). Is full professor at the Computation and Mathematics department of the São Paulo University. Has experience in Mathematics, focusing on Functional Differential Equations, acting on the following subjects: neutral equations, abstract cauchy problem, semigroup of linear operators, functional differential equations and cosine function of linear operators. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 16, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications12
Citations10
Cit./Article0.8
Data from Web of Science

HERNANDEZ, EDUARDO; O'REGAN, DONAL; PONCE, RODRIGO. On C-alpha-Holder classical solutions for non-autonomous neutral differential equations: The nonlinear case. Journal of Mathematical Analysis and Applications, v. 420, n. 2, p. 1814-1831, . Web of Science Citations: 4. (11/17832-3)

HERNANDEZ, EDUARDO; TROFIMCHUK, SERGEI. Traveling waves solutions for partial neutral differential equations. Journal of Mathematical Analysis and Applications, v. 481, n. 1, . Web of Science Citations: 0. (17/13145-8, 18/06658-1)

HERNANDEZ, EDUARDO; WU, JIANHONG. TRAVELING WAVE FRONT FOR PARTIAL NEUTRAL DIFFERENTIAL EQUATIONS. Proceedings of the American Mathematical Society, v. 146, n. 4, p. 1603-1617, . Web of Science Citations: 4. (14/25818-9)

HERNANDEZ, EDUARDO; O'REGAN, DONAL. On implicit abstract neutral nonlinear differential equations. APPLIED MATHEMATICS AND OPTIMIZATION, v. 73, n. 2, p. 329-347, . Web of Science Citations: 0. (11/17832-3)

HERNANDEZ, EDUARDO; WU, JIANHONG. EXISTENCE, UNIQUENESS AND QUALITATIVE PROPERTIES OF GLOBAL SOLUTIONS OF ABSTRACT DIFFERENTIAL EQUATIONS WITH STATE-DEPENDENT DELAY. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 62, n. 3, p. 771-788, . Web of Science Citations: 0. (17/13145-8)

HERNANDEZ, EDUARDO. On abstract differential equations with state dependent non-local conditions. Journal of Mathematical Analysis and Applications, v. 466, n. 1, p. 408-425, . Web of Science Citations: 1. (17/13145-8)

HERNANDEZ, EDUARDO; PIERRI, MICHELLI. S-ASYMPTOTICALLY PERIODIC SOLUTIONS FOR ABSTRACT EQUATIONS WITH STATE-DEPENDENT DELAY. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 98, n. 3, p. 456-464, . Web of Science Citations: 1. (17/13145-8)

HERNANDEZ, EDUARDO; O'REGAN, DONAL. On abstract degenerate neutral differential equations. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 67, n. 5, . Web of Science Citations: 0. (11/17832-3)

HERNANDEZ, EDUARDO; TROFIMCHUK, SERGEI. Nonstandard Quasi-monotonicity: An Application to the Wave Existence in a Neutral KPP-Fisher Equation. Journal of Dynamics and Differential Equations, v. 32, n. 2, p. 921-939, . Web of Science Citations: 0. (17/13145-8, 18/06658-1)

HERNANDEZ, EDUARDO; O'REGAN, DONAL. On a New Class of Abstract Neutral Integro-Differential Equations and Applications. ACTA APPLICANDAE MATHEMATICAE, v. 149, n. 1, p. 125-137, . Web of Science Citations: 0. (11/17832-3)

HERNANDEZ, EDUARDO. On abstract differential equations with state dependent non-local conditions. Journal of Mathematical Analysis and Applications, v. 466, n. 1, p. 408-425, . Web of Science Citations: 1. (17/13145-8)

HERNANDEZ, EDUARDO; O'REGAN, DONAL. On abstract degenerate neutral differential equations. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 67, n. 5, . Web of Science Citations: 0. (11/17832-3)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: